| Model Number |
346368 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2021
Type of Reportable Event
Malfunction
Event or Problem Description
This lead was originally capped in (b)(6) 2021 due to high thresholds and dislodgement and later explanted on (b)(6) 2021 during new system implant.No adverse patient events reported.Should additional information become available, it will be added to this file.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.